| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 830-837 |doi: 10.2306/scienceasia1513-1874.2023.051


Uniqueness of meromorphic functions and their differential-difference polynomials with shared small functions


Xinyu Zhuang, Minghui Zhang, Mingliang Fang*

 
ABSTRACT:      In this paper, we study the unicity of meromorphic functions and their differential-difference polynomials. Our results improve some results due to Chen-Yi [Results Math 63 (2013):557?565], Chen-Xu [Open Math 18 (2020):211?215], Banerjee-Maity [Bull Korean Math Soc 58 (2021):1175?1192], and Narasimha-Shilpa [Adv Pure Appl Math 13 (2022):53?61].

Download PDF

49 Downloads 378 Views


a Department of Mathematics, Hangzhou Dianzi University, Hangzhou 310018 China

* Corresponding author, E-mail: mlfang@hdu.edu.cn

Received 6 Nov 2022, Accepted 22 May 2023